# SDR ASAA2014111809865

- Difficulty date: November 18, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88111
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT L1 WINDOW OTBD UPPER CORNER FRAME IS CRACKED.  ACFT GROUNDED. REPAIR OF WINDOW FRAME ACCOMPLISHED ON SB737-53-1336NG800-1,  OPS 9955. .
